Up to a few months ago I was enjoying life keeping things with my madopar under control. I was taking 100/25 three times a day 2 tablets usually at 7am then at 4 then before bed. Then all of sudden I was struggling at work so had to take my tablets at 7 then 1 and then at 5 is this usual? Feel like a different person know and I dont go out like i used to. I’ve finally after a lot of hard work got a appointment with the neurologist in end of January. Does anyone know ways I can get through the coming weeks? Because of taking tablets early now I can’t get any comfort in bed and sleep. Is there light at the end of the tunnel?
Parkinson’s medication affects people different and people on the forum have often spoken about their struggles with finding the right routine to take their medication. I’d recommend you speak to your Parkinson’s nurse about this so they can advise you the best time to take your medication or they may need to review it and explore other options with you.
I’m so sorry to hear that issues with your medication has affected your sleep, I can’t imaging how distressing this must be for your. However, sleep and night-time problems are common in Parkinson’s. They can affect you at any stage of the condition and may leave you feeling tired and drowsy. We have a lot of helpful information on the Parkinson’s UK website on the different ways you can manage your sleep issues which I think will be beneficial to you. You can find this information here: https://www.parkinsons.org.uk/information-and-support/sleep-and-parkinsons
If you’d like to speak someone over the phone about this, you are more than welcome to speak to one of our advisers via our helpline service who would be happy to provide you with more support on this.
Please give us a call on 0808 800 0303.